# SDR CALA9801219

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Vlv
- Part number: 1U1085
- Condition: Leaking
- Location: Lt Mlg
- Part time: 30,088 hours
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A SYSTEM HYDRAULIC FLUID WAS LOST WHEN LANDING GEAR WAS RETRACTED AFTER TAKEOFF FROM CRP.  THE FLIGHT WAS CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG LOCK SEQUENCE VALVE LEAKING.  THE SEQUENCE VALVE WAS REMOVED AND REPLACED IAW MM 32-32-31.  THE HYDRAULIC SYSTEM WAS SERVICED.  A GEAR RETRACTION WAS PERFORMED AND OPERATIONAL CHECKS WERE GOOD.
